Nuberol Forte, Analgesic and Muscle Relaxant Tablet

Nuberol contains paracetamol + Orphenadrine Citrate, which is an analgesic and muscle relaxant tablet. It provides in-depth relief from the pain associated with skeletal muscle spasm. Paracetamol posse’s analgesic and antipyretic agent while orphenadrine citrate is an orally effective muscle relaxant. If you are facing certain pains in your body, you can use Nuberol or Nuberol forte as a remedy.

Compositions

Orphenadrine: The ortho-methyl analogue of antihistamine diphenhydramine, with weak antihistaminic and anticholinergic activities. It has also a mild euphoric action and induces mild excitement in depressed patients. It is used as a skeletal muscle relaxant to relieve pain and discomfort associated with musculoskeletal injuries. It reduces voluntary muscle spasm by a central effect and thus has a possible utility in parkinson’s disease.

Paracetamol: It is an analgesic and antipyretic agent. It is an active metabolite of phenacetin, responsible for its analgesic effect. It is the most famous drug to treat mild to moderate pain when an anti-inflammatory effect is not necessary. Normally it is being used for the indication of fever, malaise, headache, migraine, pain, post-vaccine reaction, and toothache, etc.

Indications

It is being used for the relief of

painful skeletal muscle spasm

Chronic low back pain

Strains and sprains

Dental Pain

Muscle injury

Non-articular rheumatism

Tension headache etc

Side Effects

Adverse Reaction reported using orphenadrine citrate includes blurred vision, urinary hesitancy, confusion, blindness, chest tightness, itching, breathing difficulty, fever, dry mouth, and fainting shock, etc.

Site effects of paracetamol include bronchospasm, include blood dyscrasias, liver damage, centribular necrosis, renal tubular necrosis. Paracetamol is more or less tolerable but if they become severe they can be treated symptomatically, these include GI adverse effects and skin rashes.

Pregnancy

Not recommended for pregnant women.

Nuberol Tablet

Nuberol Tablet

Nuberol TabletParacetamol + Orphenadrine Citrate
Compositions Each tablet contains Paracetamol BP 450mg and Orphenadrine Citrate BP 35mg
Symptoms Skeletal muscle spasm, Lower back pain, strains and sprains, muscle injury, body pain,
Dose (12-18 years)1 tablet two times a day
Dose (Above 18 years)1 tablet three times a day
Company SEARLE
Per tablet priceRs 6

Nuberol Forte Tablet

Nuberol Forte Tablet

Nuberol Forte TabletParacetamol + Orphenadrine Citrate
Compositions Each tablet contains Paracetamol BP 650mg and Orphenadrine Citrate BP 50mg
Symptoms Skeletal muscle spasm, Lower back pain, strains and sprains, muscle injury, body pain
Dose (12-18 years)1 tablet two times a day
Dose (Above 18 years)1 tablet three times a day
Company SEARLE
Per tablet price Rs 5.92